Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Hello, my name is***** am a licensed veterinarian and I will try and help you as best as I can.
Please allow a few minutes for me to read your responses and for me to respond back.
I apologize for the delay. The question seemed to have disappeared from my interface.
I am sorry to hear your dog has pancreatic cancer, it can be quite devastating.
Does she seem very uncomfortable right now?
How is appetite?
does she have fluid in her belly or do you think she is gassy right now?
did your vet give you any pain medications or steroids or other medications to give when she is uncomfortable? She may be a little gassy in which case you can give a single gas-x tablet. That may help with her comfort. If she is painful, pain medication such as tramadol or gabapentin may be helpful.
The liver pill should not make anything worse. The steroids can cause the belly muscle to stretch a little bit causing a pot belly, that may be playing a role here. I would continue the medications she is on for now, including the pain medication, and I would add in gas-x.
You are very welcome.
I wish you and your dog the best.
Hopefully you have some more good time left together.
Have a great day.